Hot flushes / sweats

2»

Comments

  • muffy
    muffy Member Posts: 72
    edited 30. Nov -1, 00:00
    I see my Rheumy on Friday and will ask the question.
  • lindalegs
    lindalegs Member Posts: 5,371
    edited 30. Nov -1, 00:00
    muffy wrote:
    I see my Rheumy on Friday and will ask the question.

    Let us know what he says Muffy please as you'll be the first to see him/her, then we can pool notes as consultants can have differing views. :roll:

    Luv,
  • suzygirl
    suzygirl Member Posts: 2,005
    edited 30. Nov -1, 00:00
    It will be interesting to see if he agrees with my rheumy that it is caused by inflammation. :D
  • YOYO
    YOYO Member Posts: 23
    edited 30. Nov -1, 00:00
    Aimer66 wrote:
    H there,

    Does anyone else get hot flushes and almost feeling sweaty, particularly at night?

    This seems to be a symptom of my flair ups.

    If i was a woman I would say I was going through the change with thoe hot flushes!!

    Thanks,

    Mark.

    I got awful hot flushes/sweats when I was on several different meds, especially Methotrexate, sulfalsazine and Leflunamide, all sweats stopped after stopping these. I take hydroxachloraquine now and seem ok on that.
    Hope this helps?
    Thanks
    Yvonne
    x
  • cheekygirl
    cheekygirl Member Posts: 128
    edited 30. Nov -1, 00:00
    Aimer66 wrote:
    H there,

    Does anyone else get hot flushes and almost feeling sweaty, particularly at night?

    This seems to be a symptom of my flair ups.

    If i was a woman I would say I was going through the change with thoe hot flushes!!

    Thanks, hi thank god in the nicest way haha .yes i suffering too cant get any sleep its driving me mad .any tips xx

    Mark.
    :)
  • fowls48
    fowls48 Member Posts: 1,357
    edited 30. Nov -1, 00:00
    Good Grief it gets better and better , i thought my meds were giving me sweats , i must admit i only feel clammy but really uncomfortable , crumbs so glad you peops are around to help .

    karen.
  • Folara
    Folara Member Posts: 568
    edited 30. Nov -1, 00:00
    Not spoken to my doc about this yet as I have to see a new one now mine has retired and I feel a bit embarrassed by it tbh.

    I have also started to get hot and sweaty at night but very weirdly only my legs! They are the worst with the AO so maybe that's why.

    Fols x
  • smol
    smol Member Posts: 43
    edited 30. Nov -1, 00:00
    Hey guys
    have any of you tried coolmax bedding to help with night sweats. Fabulous stuff, it wicks away the moisture leaving you feeling comfy. For me the sweats are caused by Tramadol I think. I never had trouble with night or day sweats before I started taking them. The slow release type helped somewhat, but not totally.
  • soph
    soph Member Posts: 10
    edited 30. Nov -1, 00:00
    Hello,

    I get them too before flare ups and then tend to make me feel a bit faint and rubbishy! I thought it was just hormonal.

    Steriod injections tend to cause them worst of all though! Moonface and the sweats, nice!

    Take care,

Who's Online

14
Baloo
Baloo
Keef
Keef
Onlyme
Onlyme
MarioG
MarioG
+10 Guests